Drug interactions between apomorphine and trimethobenzamide
Interactions between your drugs
Applies to: trimethobenzamide and apomorphine
Using trimethobenzamide together with apomorphine can increase the blood levels or add to the side effects of either medication. This may be more likely to occur in older adults or those with a debilitating condition. Talk with your doctor before using these medications together. Call the doctor if you have side effects such as drowsiness, dizziness, lightheadedness, and confusion. You should avoid activities requiring mental alertness until you know how these medications affect you. If you experience increased episodes of falling asleep during normal daily activities, you should avoid driving and other potentially hazardous activities. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: trimethobenzamide
Alcohol can increase the nervous system side effects of trimethobenzamide such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with trimethobenzamide. Do not use more than the recommended dose of trimethobenzamide, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.